# SDR 2021FA0000292

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: General aviation
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 3,910 hours, 2,631 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stinger
- Part number: 6912640169126402
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 3,910 hours, 2,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H APU UPPER BONDED SKIN ASSEMBLIES EXHIBIT CORROSION NEAR DEBRIS SHIELD. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ31884M1 REV. A DATED: 15OCT2021.
